Previous |  Up |  Next


Title: Characterization of traces of the weighted Sobolev space $W^{1,p}(\Omega,d_M^\epsilon)$ on $M$ (English)
Author: Nekvinda, Aleš
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 43
Issue: 4
Year: 1993
Pages: 695-711
Category: math
MSC: 46E35
idZBL: Zbl 0832.46026
idMR: MR1258430
DOI: 10.21136/CMJ.1993.128436
Date available: 2009-09-24T09:34:44Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Edmunds D. E., Kufner A., Rákosník J.: Embeddings of Sobolev spaces with weights of power type.Z. Anal. Anwend. 4 (1985), 25–34. MR 0787397, 10.4171/ZAA/134
Reference: [2] Opic B., Kufner A.: Hardy-type inequalities.Pitman Research Notes Math. Series 219,, Longman Scientific and Technical, 1990. MR 1069756
Reference: [3] Kufner A., Fučík S., John O.: Function Spaces.Academia, Prague, 1977. MR 0482102
Reference: [4] Rákosník J.: On embeddings and traces in Sobolev spaces with weights of power type.Approximation and Functional Spaces, Banach Center Publication, 22, PWN – Polish Scientific Publishers, Warsaw, 1989, pp. 331–339. MR 1097204


Files Size Format View
CzechMathJ_43-1993-4_10.pdf 1.621Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo